Halodrol and shortness of breath

  1. Halodrol and shortness of breath


    Hey guys,

    I am just finishing up a four week H50 cycle and for the past 2.5 weeks I have been experiencing shortness of breath. Just wondering if halo could be causing this? Halo and NO Xplode preworkout are the only supplement changes I have made.

    I'm about to start PCT and was thinking of adding a fatloss stack (C2, camp, and Ephedrine). Anyone think the ephedrine is a bad idea while experiencing shortness of breath? Should I wait until I figure out the cause?
    PCT = nolvadex, trib, milk thistle (possibly fatloss stack)

    BTW, H50 is great stuff, virtually no sides, gained 7lbs, gained quite a bit of strength (e.g up 30lbs on my flat bench)

    Thanks

    -J


  2. I would definitely wait until the shortness of breath goes away before starting anything else that might be taxing on the cardiovascular system. I bet it will go away on its own, but give it a couple of weeks.

    have you been monitoring blood pressure? Shortness could also be from lipids being out of whack, so I hope you're taking flax oil. You can throw in some policosanol too.

  3. Definetly leave the ephedrine alone, and listen to the above post...
    •   
       


  4. Hold on. Two posts down you said you about to start a H50 cycle. And now this post you say that you just finished it. Which on is it?

  5. LCSULLA
    I checked the dates of his post and they check just fine. Continue on brudda.
    My The 1 LOG: http://anabolicminds.com/forum/steroids/254164-my-one-log.html

  6. Glucophase XR has done that to me in the past, BTW.
    My The 1 LOG: http://anabolicminds.com/forum/steroids/254164-my-one-log.html

  7. big no on the ephedra, but the shortness of breath I would check bp and maybe take some supps for cardio health. jus my 2cents.

  8. isnt ephedra suppossed to expand ur bronchial tubes, allowing u to breathe easier

  9. Quote Originally Posted by motiv8er
    LCSULLA
    I checked the dates of his post and they check just fine. Continue on brudda.
    Your right. My bad.

  10. Quote Originally Posted by yanke10
    isnt ephedra suppossed to expand ur bronchial tubes, allowing u to breathe easier
    I think that is true, but it might be dose dependent. I'm not sure it causes them to expand, maybe just clears out phlegm. All I know is a high dose of ephedra can make your chest feel pretty damn tight.
  

  
 

Similar Forum Threads

  1. Shortness of Breath and prohormones/AAS
    By Salnder in forum Supplement Logs
    Replies: 1
    Last Post: 03-20-2014, 07:35 PM
  2. GABA and shortness of breath?
    By Jo Daddy in forum Supplements
    Replies: 12
    Last Post: 03-24-2009, 05:48 PM
  3. shortness of breath with rebound xt
    By yanke10 in forum Anabolics
    Replies: 2
    Last Post: 08-12-2005, 06:18 PM
  4. Shortness of breath from 5aa cyp
    By Juiceman in forum Anabolics
    Replies: 1
    Last Post: 08-04-2004, 11:26 PM
  5. Shortness of breath from M1T
    By csrulez in forum Anabolics
    Replies: 6
    Last Post: 08-03-2004, 01:56 PM
Log in
Log in